Medical Questions > Pregnancy Forum > Am I Pregnant Forum

Confused on birth control..

alright, so I started beyaz birth control on nov. 3rd and than had sex on Nov. 25th again on Nov. 26th and than Nov. 28th (everytime used a condom) on dec. 2nd i started lo loestrin Fe than had sex december 7th and 8th (also used a condom both times) It seems that the second week of using my birth control i became very emotional, had headaches, was tired and sometimes nauseous, breasts arent sore just look like they got a little bigger. Went to my doctor the other day and she looked and checked everything and said that everything looked perfect.. Maybe i'm just paranoid but i'm afraid of being pregnant. So, i guess my question is what are my chances?
Did you find this post helpful?
|

User Profile
replied December 21st, 2013
Community Volunteer
Zero. What you are describing are also side effects from birth control hormones.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...